# SDR CA031127002

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 9,909 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3242 · Brake
- Part: Key
- Part number: 9550634
- Condition: Cracked
- Location: Torque Tube
- Component: Brake Assy, Goodyear
- Component part number: 50030964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BRAKE ASSY OVERHAUL IAW MM,  FOUND TORQUE TUBE KEY CRACKED. WE EXPERIENCE THIS TWICE SINCE LAST MONTH. THE TORQUE TUBE HOLD THE STATIONARY DISK IN PLACE. TORQUE TUBE REPLACED.
